Про треті модулі неперервності
Завантаження...
Файли
Дата
Назва журналу
Номер ISSN
Назва тому
Видавець
Інститут математики НАН України
Анотація
An inequality for the third uniform moduli of continuity is proved. This inequality implies that an arbitrary 3-majorant is not necessarily a modulus of continuity of order 3.
An inequality for the third uniform moduli of continuity is proved. This inequality implies that an arbitrary 3-majorant is not necessarily a modulus of continuity of order 3.
An inequality for the third uniform moduli of continuity is proved. This inequality implies that an arbitrary 3-majorant is not necessarily a modulus of continuity of order 3.
Опис
Теми
Короткі повідомлення
Цитування
Про треті модулі неперервності / С І. Безкрила, О.Н. Нестеренко, А.В. Чайковський // Український математичний журнал. — 2014. — Т. 66, № 10. — С. 1420–1424. — Бібліогр.: 3 назв. — укр.